Sudakov Ivan A.

Судаков Иван Алексеевич


Primary affiliation

  • University of Utah, Department of Mathematics
  • 155 S 1400 E, Room 233. Salt Lake City, UT 84112-0090 USA, USA

Journal publications:

  1. Sudakov I.A., Sukacheva T.G. Issues of Patankar's numerical scheme stability, Computer Research and Modeling, 2012, vol. 4, no. 4, pp. 827-835

Full-text version of the journal is also available on the web site of the scientific electronic library eLIBRARY.RU

The journal is included in the Russian Science Citation Index

The journal is included in the List of Russian peer-reviewed journals publishing the main research results of PhD and doctoral dissertations.

International Interdisciplinary Conference "Mathematics. Computing. Education"

The journal is included in the RSCI

Indexed in Scopus